Alert archive / California / Wind Advisories in 2022

Wind Advisory 35, NWS San Diego, CA

April 20, 2022Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Apr 20, 2022, 1:07 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 21, 2022, 12:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2022, 1:07 PM PDT (20:07 UTC)
In effect from
Apr 21, 2022, 12:00 PM PDT
Expired
Apr 22, 2022, 6:00 PM PDT
In force
30 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2022-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2022-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

137 
WWUS76 KSGX 202007
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
107 PM PDT Wed Apr 20 2022

CAZ058-062-210530-
/O.NEW.KSGX.WI.Y.0035.220422T0000Z-220423T0000Z/
San Diego County Mountains-San Diego County Deserts-
Including the cities of Julian, Pine Valley, and Borrego Springs
107 PM PDT Wed Apr 20 2022

...WIND ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT
FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts to 50 to 60 mph, 
  local gusts to 65 mph. 

* WHERE...San Diego County Mountains and San Diego County 
  Deserts.

* WHEN...From 5 PM Thursday to 5 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Visibility may be reduced in areas of blowing dust. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ055-056-060-061-065-210530-
/O.NEW.KSGX.WI.Y.0035.220422T0000Z-220422T2000Z/
San Bernardino County Mountains-Riverside County Mountains-
Apple and Lucerne Valleys-Coachella Valley-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Victorville, Hesperia, Apple Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Banning, and Desert Hot Springs
107 PM PDT Wed Apr 20 2022

...WIND ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 1 PM PDT
FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts 55 to 60 mph, local 
  gusts to 65 mph.

* WHERE...San Bernardino County Mountains, Riverside County 
  Mountains, Apple and Lucerne Valleys, Coachella Valley and San 
  Gorgonio Pass Near Banning.

* WHEN...From 5 PM Thursday to 1 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Visibility may be reduced in areas of blowing dust. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CO

For more information from the National Weather Service visit
http://weather.gov/sandiego
6 follow-up statements
403 
WWUS76 KSGX 210400
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
900 PM PDT Wed Apr 20 2022

CAZ058-062-211200-
/O.CON.KSGX.WI.Y.0035.220422T0000Z-220423T0000Z/
San Diego County Mountains-San Diego County Deserts-
Including the cities of Julian, Pine Valley, and Borrego Springs
900 PM PDT Wed Apr 20 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 5 PM 
FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts to 50 to 60 mph, 
  local gusts to 65 mph.

* WHERE...San Diego County Mountains and San Diego County 
  Deserts.

* WHEN...From 5 PM Thursday to 5 PM Friday.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Visibility in the deserts may be reduced in blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. 

&&

$$

CAZ055-056-060-061-065-211200-
/O.CON.KSGX.WI.Y.0035.220422T0000Z-220422T2000Z/
San Bernardino County Mountains-Riverside County Mountains-
Apple and Lucerne Valleys-Coachella Valley-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Victorville, Hesperia, Apple Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Banning, and Desert Hot Springs
900 PM PDT Wed Apr 20 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 1 PM 
FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts 55 to 60 mph, local 
  gusts to 65 mph.

* WHERE...San Bernardino County Mountains, Riverside County 
  Mountains, Apple and Lucerne Valleys, Coachella Valley and San 
  Gorgonio Pass Near Banning.

* WHEN...From 5 PM Thursday to 1 PM Friday.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Reduced visibility in the deserts from blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. 

&&

$$

Moede
117 
WWUS76 KSGX 210904
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
204 AM PDT Thu Apr 21 2022

CAZ055-056-060-061-065-212300-
/O.EXT.KSGX.WI.Y.0035.220421T1900Z-220422T2200Z/
San Bernardino County Mountains-Riverside County Mountains-
Apple and Lucerne Valleys-Coachella Valley-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Victorville, Hesperia, Apple Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Banning, and Desert Hot Springs
204 AM PDT Thu Apr 21 2022

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 PM PDT
FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts to 55 mph expected.
  Local gusts to 70 mph.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Bernardino County Mountains.

* WHEN...From noon today to 3 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility in the deserts from blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ058-062-212300-
/O.EXT.KSGX.WI.Y.0035.220421T2300Z-220423T0100Z/
San Diego County Mountains-San Diego County Deserts-
Including the cities of Julian, Pine Valley, and Borrego Springs
204 AM PDT Thu Apr 21 2022

...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM
PDT FRIDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph expected.
  Local gusts to 70 mph.

* WHERE...San Diego County Deserts and San Diego County 
  Mountains.

* WHEN...From 4 PM this afternoon to 6 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility in the deserts from blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
788 
WWUS76 KSGX 212012
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
112 PM PDT Thu Apr 21 2022

CAZ055-056-060-061-065-220500-
/O.CON.KSGX.WI.Y.0035.000000T0000Z-220422T2200Z/
San Bernardino County Mountains-Riverside County Mountains-
Apple and Lucerne Valleys-Coachella Valley-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Victorville, Hesperia, Apple Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Banning, and Desert Hot Springs
112 PM PDT Thu Apr 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts to 55 mph expected. 
  Local gusts to 70 mph.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Bernardino County Mountains.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Reduced visibility in the deserts from blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ058-062-220500-
/O.CON.KSGX.WI.Y.0035.220421T2300Z-220423T0100Z/
San Diego County Mountains-San Diego County Deserts-
Including the cities of Julian, Pine Valley, and Borrego Springs
112 PM PDT Thu Apr 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT FRIDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. 
  Local gusts to 70 mph.

* WHERE...San Diego County Deserts and San Diego County 
  Mountains.

* WHEN...From 4 PM this afternoon to 6 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Reduced visibility in the deserts from blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

Schenk
712 
WWUS76 KSGX 220349
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
849 PM PDT Thu Apr 21 2022

CAZ055-056-060-061-065-221300-
/O.CON.KSGX.WI.Y.0035.000000T0000Z-220422T2200Z/
San Bernardino County Mountains-Riverside County Mountains-
Apple and Lucerne Valleys-Coachella Valley-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Victorville, Hesperia, Apple Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Banning, and Desert Hot Springs
849 PM PDT Thu Apr 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts to 55 mph. Local gusts
  to 70 mph possible.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Bernardino County Mountains.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ058-062-221300-
/O.CON.KSGX.WI.Y.0035.000000T0000Z-220423T0100Z/
San Diego County Mountains-San Diego County Deserts-
Including the cities of Julian, Pine Valley, and Borrego Springs
849 PM PDT Thu Apr 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts to 55 mph. Local 
  gusts to 70 mph possible.


* WHERE...San Diego County Deserts and San Diego County 
  Mountains.

* WHEN...Until 6 PM PDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

jmb

For more information from the National Weather Service visit
http://weather.gov/sandiego
495 
WWUS76 KSGX 220931
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
231 AM PDT Fri Apr 22 2022

CAZ055-056-060-061-065-222200-
/O.CON.KSGX.WI.Y.0035.000000T0000Z-220422T2200Z/
San Bernardino County Mountains-Riverside County Mountains-
Apple and Lucerne Valleys-Coachella Valley-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Victorville, Hesperia, Apple Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Banning, and Desert Hot Springs
231 AM PDT Fri Apr 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...West winds 15 to 25 mph with gusts to 45 mph. Isolated
  gusts to 65 mph.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Bernardino County Mountains.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ058-062-230100-
/O.CON.KSGX.WI.Y.0035.000000T0000Z-220423T0100Z/
San Diego County Mountains-San Diego County Deserts-
Including the cities of Julian, Pine Valley, and Borrego Springs
231 AM PDT Fri Apr 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 50 mph. Isolated
  gusts to 65 mph.

* WHERE...San Diego County Deserts and San Diego County 
  Mountains.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
478 
WWUS76 KSGX 221949
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
1249 PM PDT Fri Apr 22 2022

CAZ055-056-060-061-065-222200-
/O.CON.KSGX.WI.Y.0035.000000T0000Z-220422T2200Z/
San Bernardino County Mountains-Riverside County Mountains-
Apple and Lucerne Valleys-Coachella Valley-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Victorville, Hesperia, Apple Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Banning, and Desert Hot Springs
1249 PM PDT Fri Apr 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts to 45 mph. Isolated 
  gusts to 55 mph.

* WHERE...Apple and Lucerne Valleys, Coachella Valley, San 
  Gorgonio Pass Near Banning, Riverside County Mountains and San 
  Bernardino County Mountains.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ058-062-230100-
/O.CON.KSGX.WI.Y.0035.000000T0000Z-220423T0100Z/
San Diego County Mountains-San Diego County Deserts-
Including the cities of Julian, Pine Valley, and Borrego Springs
1249 PM PDT Fri Apr 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 45 mph. Isolated 
  gusts to 55 mph.

* WHERE...San Diego County Deserts and San Diego County 
  Mountains.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 20, 9:19 AM PDT, 3 hours 48 minutes earlier.

Area forecast discussion, Apr 20, 9:19 AM PDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
919 AM PDT Wed Apr 20 2022

.SYNOPSIS...
Cooler and breezy conditions will prevail through the end of the
work week. Winds will be strongest Thursday night into Friday
afternoon. There is a chance of showers and thunderstorms Thursday
night into Friday morning. Warmer and drier conditions with periods
of Santa Ana winds expected Saturday through early next week.
Onshore flow will likely return by mid-next week bringing cooler
conditions.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Forecast Highlights:
*Periods of breezy west winds through the end of the work week,
peaking Thursday night into Friday afternoon.
*Chance of showers and thunderstorms Thursday night into Friday
 morning.
*Periods of Santa Ana winds and warmer conditions Sunday and Monday.

Cloud coverage this morning has been patchy along to coast with more
uniform coverage in the valleys onto the coastal mountain slopes.
Inland areas are 5 to 10 degrees cooler than 8 AM yesterday with
coastal areas a few degrees warmer. Overall, high temperatures today
are expected to be around 5 degrees cooler than high temperatures
yesterday. Highs Thursday will be similar to highs Wednesday,
with more noticeable cooling on Friday with the passage of a low
pressure system.

This fast-moving low pressures system Thursday night into Friday
will increase onshore flow, bringing gusty winds to the mountains,
deserts, and coastal waters along with a chance of precipiation and
thunderstorms. Rainfall is expected to range from around one-tenth
inch near the coast to one-quarter to one-third inch in the
mountains with local amounts to around one-half inch. Less than one-
tenth inch is expected in the deserts. There is also a slight chance
of thunderstorms for late Thursday night into early Friday morning.
Snow levels will lower to around 5500 feet for late Thursday night
into Friday with a few inches of snowfall possible, mainly above
6500 feet.

Periods of breezy winds will peak in strength Thursday night into
Friday afternoon. The 00Z Wednesday ECMWF Extreme Forecast Index run
has highlighted the potential for strong winds across the southern
California coastal waters into southwestern California and stronger
wind gusts over San Diego County. Strongest winds will be in the
mountains and deserts, with peak gusts 55-65 mph. Wind gusts in the
coasts and valleys are expected to peak at 25-30 mph.

Warmer and drier conditions are expected to return on Saturday and
continue through early next week as high pressure sets up over the
US West Coast. There is some disagreement between models on how
quickly the ridge will move east, with the GFS faster and the
ECMWF/Canadian slower. This introduces uncertainty around how long
the heat will linger in SoCal. Periods of Santa Ana winds are
expected Sunday and Monday, with ECMWF ensemble guidance trending a
little stronger for Sunday compared to Monday. ECMWF ensemble output
generally supports moderate strength or weaker winds.

&&

.AVIATION...
201520Z...Coast/Valleys...Patchy low clouds with bases 1600-3000 FT
MSL are covering the coastal basin this morning. Areas of higher
coastal terrain will be obscured. Scatter out 15-17z Wed. Low clouds
will redevelop after 02z Thu and cover most of the coastal basin,
with bases 2000-2500 FT MSL expected.

Mountains/Deserts...Local terrain on the west slopes below 4500 feet
MSL may be obscured in clouds/fog through 17z Wed. Otherwise, mostly
clear skies through tonight. Breezy W wind gusts of 30-40 knots,
isolated gusts to 45 knots will occur this morning, gradually
decreasing this afternoon and evening. Areas of LLWS and MOD
up/downdrafts possible over/east of mtns.

&&

.MARINE...
Occasional gusts exceeding 20 knots will continue each afternoon and
evening in the outer waters through Thursday. Stronger winds and
higher seas will develop early on Friday and continue through Friday
night, leading to hazardous seas. Breezy winds to 20 knots will be
possible each afternoon this weekend.

&&

.BEACHES...
Growing swell will generate elevated surf and a high rip current
risk for Friday and Saturday. Surf will generally be 4-6 feet with
occasional higher sets, the highest occurring in southern San Diego
County. Swell and surf will subside on Sunday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.
&&

PUBLIC...CO
AVIATION/MARINE/BEACHES...Schenk

Nearby

Wind Advisories in California, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.